# SDR DALA2019021961033

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0946663) DURING INSPECTION FOUND CRACK FLOOR STRUCTURE LINK LOC. BS 520 TO BS 540 AND BL 0 AT PASSENGER CABIN. REPLACED FLOOR STRUCTURE LINK LOC. BS 520 TO BS 540 AND BL 0 AT PASSENGER R CABIN AS PER B737-800 SRM 51-10-02 ITEM 9 AND SRM B737-800 51-40-02 AND DWG 143A5595.
